# SDR FDEA2019102192690

- Difficulty date: October 19, 2019
- Submitted: October 21, 2019
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 84,310 hours, 17,283 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Attach Fitting
- Part number: ARB71181
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND MAIN LANDING GEAR - LEFT HAND MAIN LANDING GEAR RETRACT ACTUATOR UPPER   ATTACHMENT FITTING STRUCTURE SIDE UPPER FORWARD HOLE FOUND CORROSION. CORROSION AT LEFT HAND MAIN LANDING GEAR RETRACT ACTUATOR UPPER ATTACHMENT   FITTING STRUCTURE SIDE UPPER FORWARD HOLE REWORKED AND FOUND EXCEED LIMIT AS   PER MD-11 SRM 57-20-14-2R REPAIR 1. REPAIR BUSHING FABRICATED BY MACHINING AND   INSTALLED AS PER E.A. # : 1-5750-T0350145 P1 STEP 7. TITLE : LANDING GEAR- ANTI- SKID/ PKG   BRAKE- REWORK OF THE LH MAIN LANDING GEAR ARB7118-7 FITTING OVERSIZED HOLE- TEMP   BOLT BORE REPAIR TRACKING. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
